# SDR FDEA201212274392

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 75,090 hours, 47,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HOLDER ON L1 DOOR BROKEN.  NEED PART RETAINER CLIP.  R & R GIRT BAR RETAINER CLIP ON L1 DOOR IAW SMP.  R & R GIRT BAR RETAINER CLIP ON L1  DOOR IAW SMP.
